CaltechAUTHORS
  A Caltech Library Service

Conjectured set of exact bootstrap equations

Chu, Shu-Yuan and Kaus, P. and Zachariasen, F. (1970) Conjectured set of exact bootstrap equations. Physical Review D, 2 (8). pp. 1535-1541. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:CHUprd70

[img]
Preview
PDF
See Usage Policy.

1327Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CHUprd70

Abstract

A set of exact bootstrop equations is conjectured, consisting of two coupled homogeneous equations for the vertex function and the propagator from which any n-legged amplitude can be constructed. One equation is analogous to the vanishing of vertex renormalization constants (Z=0); the second equation expresses "duality". All graphs can be reduced to the simple tree diagram. Amplitudes, if solutions exist, will be crossing symmetric and will have at least all the necessary singularities making unitarity plausible but not proved.


Item Type:Article
Additional Information:©1970 The American Physical Society. Received 12 December 1969. We want to express our gratitude to the Aspen Center for Physics, where most of this work was done, and to our colleagues there, especially M. Gell-Mann and B. Sakita, for many interesting discussions.
Record Number:CaltechAUTHORS:CHUprd70
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CHUprd70
Alternative URL:http://dx.doi.org/10.1103/PhysRevD.2.1535
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3559
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:15 Jun 2006
Last Modified:26 Dec 2012 08:55

Repository Staff Only: item control page